On the origin of the $[\mathrm{OI}]$ lines in supernova spectra
Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 45-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_1_a10,
author = {V. G. Gorbatskii},
title = {On the origin of the $[\mathrm{OI}]$ lines in supernova spectra},
journal = {Doklady Akademii Nauk},
pages = {45--48},
year = {1970},
volume = {194},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a10/}
}
V. G. Gorbatskii. On the origin of the $[\mathrm{OI}]$ lines in supernova spectra. Doklady Akademii Nauk, Tome 194 (1970) no. 1, pp. 45-48. http://geodesic.mathdoc.fr/item/DAN_1970_194_1_a10/